| Model Number |
SC-2316-50 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc2316500.Model: sc-2316-50.Serial: (b)(6).Batch: 16363562.Udi: (b)(4).Product family: scs-ipg-pc.Upn: m365sc14320.Model: sc-1432.Serial: (b)(6).Batch: 215998.Udi: (b)(4).
Event or Problem Description
It was reported that the patients lead had migrated and fractured which was confirmed with imaging.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted devices were not returned.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.